MAUDE Adverse Event Report: BECTON DICKINSON BAG ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON BAG ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2300E-0500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Materials: 2300e-0500.Batch#: 24025033.It was reported by the customer that "cracked luer lock".Verbatim: rcc received a complaint via email.Email(s) attached.Chc complaint reference #: (b)(4).Hospital complaint reference #: (b)(4).(b)(6).Correspondence language: english.Cat# of product being complained: al2300e-0500.Description of product: bag access device (b)(4).Lot or s/n: (b)(6).Complaint category: damaged / broken.Reportable: no.Incident date: (b)(6) 2024.Hospital complaint reference #: (b)(4).Details of complaint (reported issue): "cracked luer lock".Complaint noticed: during / after use.Problem frequency: 1st time.Customer exposure: patient injury: no.Has health canada been informed? unknown.Qty affected: 2 ea.Samples available? no.Is customer requesting an rga? no.
 
Additional Manufacturer Narrative
It was reported that the sample cracked.Two photos were taken by the customer that confirm the complaint and a quality notification was sent to the manufacturer.From the manufacturer's investigation, it was not possible to determine the most possible root cause that generates the condition reported due we were not able to replicate the failure in the current process.Lot reported was manufactured on feb 07th, 2024, before actions for improvements in the preventive maintenance for the fixture.Following actions were defined: the fixture spike press procedure was updated to specify that preventive maintenance is required for this fixture to ensure that the equipment is in optimal conditions for use.Completed on jul 31st, 2024.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Materials: 2300e-0500 batch#: 24025033.It was reported by the customer that "cracked luer lock." rcc received a complaint via email.Chc complaint reference #:(b)(4), hospital complaint reference #: (b)(4), customer (hospital) name: xx xxxx xxxx - xxxxx xxxx, customer address: xxx xxx xxx x xxxxxx - xxx xxxx, xxxx, xx, xxxx, (b)(6), contact name: xxx xx xx, phone: xxxxxxxxxx(ext: xxx), e-mail: xxxx.Xxx@xxxx.Xx.Xx.Correspondence language: english, cat# of product being complained: (b)(4), description of product: bag access device 100ea/ca, lot or s/n: (b)(6), complaint category: damaged / broken, reportable: no, incident date: (b)(6) 2024, hospital complaint reference #:(b)(4), details of complaint (reported issue): "cracked luer lock," complaint noticed: during / after use, problem frequency: 1st time.Customer exposure: patient injury: no has health canada been informed? unknown qty affected: 2 ea samples available? no is customer requesting an rga?: no return qty:.

Brand Name
BAG ACCESS DEVICE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20798126
Report Number9616066-2024-01750
Device Sequence Number7980636
Product Code FPA
UDI-Device Identifier10885403235023
UDI-Public(01)10885403235023(11)240201(17)270201(10)24025033
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2300E-0500
Device Lot Number24025033
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown